Asymptotic analysis of a nonlinear AIMD algorithm

Y. Baryshnikov, E. Coffman, J. Feng, P. Momv cilovi

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publication2005 International Conference on Analysis of Algorithms
PublisherAssoc. Discrete Math. Theor. Comput. Sci., Nancy
Pages27-37
Number of pages11
StatePublished - 2005

Publication series

NameDiscrete Math. Theor. Comput. Sci. Proc., AD
PublisherAssoc. Discrete Math. Theor. Comput. Sci., Nancy

Cite this